# SDR DALA2022062804516

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,247 hours, 41,263 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Out Of Alignment
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 AT PUSHBACK 1R SLIDE LIGHT DID NOT ILLUMINATE. CORRECTIVE ACTION: REINSTALLED SLIDE BLOCK ON GIRT BAR VERIFIED ENGAGEMENT OPS NML LIGHT ILLUMINATES REF B757 AMM 5271. (9283506)
